# SDR C2XA02IA039

- Difficulty date: February 19, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 8152403
- Part serial: 200004049
- Condition: Frozen
- Location: Air Cond. Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH-  DURING FLIGHT 3588 THE CREW NOTED THAT THE NUMBER 2 PACK ON IN FLIGHT PRODUCES BURNING SMELL AND SMOKE IN MAIN CABIN.  IAH-  MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 AIR CYCLE MACHINE, PERFORMED A OPERATIONAL CHECK OF THE AIRCONDITIONING SYSTEM, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
